# SDR MALA975882

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 7603 · Power Lever
- Part: Flight Idle Stop
- Condition: Tripped
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT STOP OPEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESET FLIGHT IDLE STOP OVERRIDE THAT WAS TRIPPED IN OVERRIDE POSITION, ALL CHECKS GOOD.
